Author Topic: Heart rate immediately shooting up upon waking? Making me anxious every morning.  (Read 301 times)

[Buddie]

Just wondering if anyone else has or is experiencing this issue while dealing with withdrawal or if there's actually something concerning going on..I do have health anxiety so all the physical symptoms make me even more anxious when they occur.

I've been waking up with a normal pulse rate (mid-high 60s, sometimes low 70s) but I'll barely move, sometimes I won't have even moved in bed yet, and my heart rate will go up to 110-120 right after waking up. I get really hot when this happens usually, as well as anxious, but I'm not dizzy, no chest pain, etc. If I just lay there for another few mins, it usually starts to go back down to a more normal rate.

I have also been having random times during the day where my heart will just start pounding and I can feel it very clearly in my chest, pulse goes into 90s or low 100s, and for example, stayed like that yesterday for 30 minutes. I had taken a Xanax before it ever started so I'm not sure if it went away on it's own or if the xanax helped bring it down.

Having health anxiety and weird heart rate issues do not mix. I'm really anxious about it all. I've had two EKGs done in the past week and they both came back fine, but I worry it's something they need to catch happening in order to diagnose. Or is this all just benzo related? Ugh.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Had it for months and still it will pop up every now and then. Sometimes if I even turn over it will shoot up. Also it will shoot up every morning between 4 to 5 or 6 am. Withdrawal caused mine heart rate, BP and glucose to be out of whack.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

@[...], are you still on buspar?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

yes i am but I have cut it to 10mg three times a day. I will slowly wean off of it in the next 6 months. No rush.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Does the buspar help with anxiety IYO?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.